# SDR RRXA96155

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Part number: 162W
- Condition: Delaminated
- Location: Bs 1078
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FILLET PANEL NR 162-W DELAMINATED, DAMAGE PAST LIMITATIONS IAW DC-8, AT Y=1058 TO Y=1078 LEFT SIDE.  REPAIRED BY FABRICATING NEW FILLET PANEL IAW REO-02133 REV IR AND DOUGLAS DRAWING 5656352, TREATED AREA IAW DC-8 SRM 51-1-8.
